



GRAND PRIX OF PORTLAND SCHEDULE (V1) AUGUST 30 - SEPTEMBER 3, 2023

WEDNESDAY, AUGUST 30, 2023

2:00 PM -USF PRO CHAMPIONSHIPS TEAMS LOAD-IN

2:00 PM -4:00 PM CREDENTIALS OPEN - PADDOCK, SERIES HOSPITALITY

3:00 PM -5:00 PM **TECH OPEN**

3:00 PM -5:00 PM TIRE SCANNING (TEST EVENT)

TBD -TRACK WALK- GOLF CARTS, TUGGERS OR WALKING ONLY! TWO WHEELED VECHICLES ARE NOT ALLOWED.

THURSDAY, AUGUST 31, 2023

8:00 AM -	5:00 PM	TECH OPEN (CLOSED FROM 11:00 AM - 12:00 PM)
0 00 4 4 4	40 00 DIA	TIDE COANIAINO (TECT E) (ENT)

8:00 AM -12:00 PM TIRE SCANNING (TEST EVENT)

2:00 PM CREDENTIALS OPEN - HOLIDAY INN PORTLAND-COLUMBIA 10:00 AM -

10:00 AM -**CREW CHIEF MEETING – TECH TRAILER** 1:00 PM **USF2000 TEST 1 (45 MIN MAX GREEN)** 12:00 PM -

USF PRO 2000 TEST 1 (45 MIN MAX GREEN) 1:15 PM -2:15 PM 2:30 PM -3:30 PM **USF2000 TEST 2 (45 MIN MAX GREEN)**

3:45 PM -4:45 PM USF PRO 2000 TEST 2 (45 MIN MAX GREEN)

5:00 PM -6:00 PM TRACK WALK- GOLF CARTS, TUGGERS OR WALKING ONLY! TWO WHEELED VECHICLES ARE NOT ALLOWED.

FRIDAY, SEPTEMBER 1, 2023

7:30 AM -	6:30 PM	TECH OPEN (CLOSED FROM 1:00 PM - 2:00 PM)
8.UU VIV	3.00 DM	CDEDENTIALS ODEN HOLIDAY INN DODTLAND COLLIMBIA

CREDENTIALS OPEN – HOLIDAY INN PORTLAND-COLUMBIA 8:00 AM -3:00 PM

9:00 AM -9:30 AM **USF2000 PRACTICE** 9:45 AM -10:15 AM **USF PRO 2000 PRACTICE**

10:30 AM -11:00 AM **USTCC PRACTICE 1**

11:15 AM -**USF2000 QUALIFYING 1 (20 MIN MAX GREEN)** 11:45 AM

USF PRO 2000 QUALIFYING 1 (20 MIN MAX GREEN) 12:00 PM -12:30 PM

12:00 PM -TIRE SCANNING (RACE EVENT) 5:00 PM

1:30 PM 12:30 PM -INDYCAR AUTOGRAPH SESSION – TENTS CLOSE TO THE BRIDGE

12:45 PM -1:15 PM **USTCC PRACTICE 1**

1:00 PM -**USF2000 DRIVERS MEETING - SERIES HOSPITALITY**

USF PRO 2000 DRIVERS MEETING - SERIES HOSPITALITY 1:30 PM -

1:30 PM -1:40 PM **DEMO LAPS**

INDY NXT PRACTICE 1 1:55 PM -2:40 PM 3:00 PM -4:15 PM **INDYCAR PRACTICE 1**

4:30 PM -5:15 PM **USF2000 RACE 1 (25 LAPS OR 45 MIN)** 5:30 PM -6:20 PM **USF PRO 2000 RACE 1 (30 LAPS OR 50 MIN)**

6:35 PM -7:05 PM **USTCC QUALIFYING**







SATURDAY, SEPTEMBER 2, 2023

9:00 AM -	10:00 AM	INDYCAR PRACTICE 2
9:00 AM -	3:00 PM	CREDENTIALS OPEN – HOLIDAY INN PORTLAND-COLUMBIA
10:00 AM -	4:00 PM	TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)
10:15 AM -	11:00 AM	USTCC RACE 1
11:20 AM -	12:05 PM	INDY NXT PRACTICE 2
12:30 PM -	2:00 PM	INDYCAR QUALIFYING / FAST 6
2:15 PM -	2:55 PM	USF2000 RACE 2 (25 LAPS OR 45 MIN)
2:15 PM -	2:45 PM	INDY NXT AUTOGRAPH SESSION - TBD
3:10 PM -	4:00 PM	USF PRO 2000 RACE 2 (30 LAPS OR 50 MIN)
4:15 PM -	4:25 PM	PACE CAR / RACE CONTROL CHECK
4:25 PM -	4 45 514	
4.23 F W -	4:45 PM	INDY NXT QUALIFYING
4:25 PM -	4:45 PM 4:50 PM	DEMO LAPS
4:45 PM -	4:50 PM	DEMO LAPS

SUNDAY, SEPTEMBER 3, 2023

7:45 AM -		INDYCAR MINISTRY DEVOTIONAL – INDYCAR TECH PAD
8:00 AM -		INDYCAR MINISTRY MASS – TENT, WEST PADDOCK
8:45 AM -	9:55 AM	TWO SEATER RIDES / EVENT CAR RIDES / DEMO LAPS
10:20 AM -	11:15 AM	INDY NXT RACE (35 LAPS OR 55 MIN)
12:00 PM -	2:00 PM	CREDENTIALS OPEN - HOLIDAY INN PORTLAND-COLUMBIA
12:30 PM -		INDYCAR RACE (110 LAPS)
1:00 PM -	5:00 PM	TECH OPEN
3:15 PM -	4:05 PM	USF PRO 2000 RACE 3 (30 LAPS OR 50 MIN)
4:20 PM -	5:00 PM	USF2000 RACE 3 (25 LAPS OR 45 MIN)

SERIES LISTING:

COOPER TIRES USF PRO 2000 GRAND PRIX OF PORTLAND (USF PRO 2000)
COOPER TIRES USF2000 GRAND PRIX OF PORTLAND (USF2000)
NTT INDYCAR SERIES (INDYCAR)
INDY NXT BY FIRESTONE (INDY NXT)
U.S. TOURING CAR CHAMPIONSHIP (USTCC)

MEDICAL INFORMATION:

INFIELD CARE CENTER (MINOR INJURIES): ADJACENT TO INFIELD T&S BUILDING

HOSPITAL (MINOR INJURIES & TRAUMA): LEGACY EMANUEL MEDICAL CENTER, 2801 N. GANTENBIEN AVE., PORTLAND, OR

BURN CENTER: LEGACY EMANUEL MEDICAL CENTER, 2801 N. GANTENBIEN AVE., PORTLAND, OR

MEETING INFORMATION:

USF2000: FRIDAY AT 1:00 PM – SERIES HOSPITALITY **USF PRO 2000:** FRIDAY AT 1:30 PM – SERIES HOSPITALITY

CREW CHIEF: THURSDAY AT 10:00 AM – TECH TRAILER

